MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 110-360
Medical Device Problem Codes Material Rupture (1546); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture, baker grade "iii-iv".
 
Event or Problem Description
Patient reported right side rupture.Healthcare professional additionally reported capsular contracture, baker grade "iii-iv" and "patient¿s concern with the product".Device remains implanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: overweight, opening, crease fold.A microscopic analysis was performed which identify sharp edge opening assessed as unidentified tear opening.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a sharp opening on posterior due to an unidentified (tear) opening.
 
Event or Problem Description
Device has been explanted.

Brand Name
STYLE 110 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9888619
Report Number9617229-2020-04712
Device Sequence Number2163669
Product Code FTR
UDI-Device Identifier10888628002241
UDI-Public10888628002241
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2019
Device Model Number110-360
Device Catalogue Number110-360
Device Lot Number2672991
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2020
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer11/23/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR